Numerical solution of a class of operator equations of the first kind
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1991-1993
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a17,
author = {N. Yu. Bakaev},
title = {Numerical solution of a class of operator equations of the first kind},
journal = {Differencialʹnye uravneni\^a},
pages = {1991--1993},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a17/}
}
N. Yu. Bakaev. Numerical solution of a class of operator equations of the first kind. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1991-1993. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a17/